Go Back   FitDay Discussion Boards > WOMEN’S ONLY CORNER > Support group for just women
Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Search this Thread Display Modes
Old 07-01-2011, 12:47 PM   #1 (permalink)
FitDay Member
 
Join Date: Jul 2011
Posts: 2
Default Endometriosis and Weight Gain

I have had endometriosis for 17 years, but was finally correctly diagnosed with it 3 years ago after many doctors not knowing what was wrong with me for all these years. I am currently in Stage 4 and have completed 6 months of Lupron treatments. I have gained 25 pounds since I started treatments and find it very difficult to lose any weight even with exercising daily and watching my diet. Does anyone have any advise?
HotMommy2011 is offline   Reply With Quote
Old 07-05-2011, 06:33 PM   #2 (permalink)
FitDay Member
 
Join Date: Mar 2010
Location: Manitoba, Canada
Posts: 97
Default

I also have endometriosis but I don't know what Lupron is. Is it helping?
__________________
Starting weight: 187 28-Sep-2011
Current weight: 178.6
Goal weight: 160 by 01-June-2012
My public journal: http://fitday.com/fitness/PublicJour...?Owner=avelina
avelina is offline   Reply With Quote
Old 08-03-2011, 02:01 PM   #3 (permalink)
FitDay Member
 
Join Date: Jul 2011
Posts: 2
Default

Lupron is a form of chemotherapy drug used to treat severe endometriosis. My doctor put me on it because my endo was spreading from my female organs upward and causing complications with my digestive system. Lupron worked in stopping the spread of endo and shrinking it. The drug has many side effects such as hot sweats, weight gain, trouble concentrating, and depression. For me it brought relief, but I would not recommend going on Lupron as a long term solution.
HotMommy2011 is offline   Reply With Quote
Old 08-04-2011, 03:22 PM   #4 (permalink)
FitDay Member
 
Join Date: Jun 2011
Posts: 441
Default

Quote:
Originally Posted by HotMommy2011 View Post
Lupron is a form of chemotherapy drug used to treat severe endometriosis. My doctor put me on it because my endo was spreading from my female organs upward and causing complications with my digestive system. Lupron worked in stopping the spread of endo and shrinking it. The drug has many side effects such as hot sweats, weight gain, trouble concentrating, and depression. For me it brought relief, but I would not recommend going on Lupron as a long term solution.
You'll get much better advice for a specific drug-related problem like this if you speak to your doctor and/or a nutritionist about it. Ask your doctor if seeing a nutritionist would help you with this side effect of the drug and if he or she can refer you to one.
Rubystars is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On

 
Powered by vBulletin® Version 3.7.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2